# SDR SWIA201440088

- Difficulty date: November 2, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 28,861 hours, 17,130 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT ENGINE LOWER FAN COWL,.  FOUND TO BE  WITHIN LIMITS, IAW REO.
